# SDR JJBA20160712003

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 37,259 hours, 51,062 cycles
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000056
- Part serial: MM5070
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 31,814 hours, 43,039 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FEATHERED UNCOMMANDED.  POWER UPTRIM ILLUMINATED.  WHEN THE POWER WAS RETARDED THE PROP UNFEATHERED.  WITH THE SYS DESELECTED, OFF AND POWER APPLIED THE ENGINE/PROP OPERATE NORMALLY.  DEFERRED IAW MEL.  R&R TSCU.  OPS CHECK SAT.  MEL CLOSED.
